Fourier-transforms with only real zeros

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)245-251
JournalProceedings of the American Mathematical Society
Volume61
Issue number2
StatePublished - 1976

Cite this

Fourier-transforms with only real zeros. / Newman, Charles.

In: Proceedings of the American Mathematical Society, Vol. 61, No. 2, 1976, p. 245-251.

Research output: Contribution to journalArticle

@article{07ab280d0cca4de6973d0294deb9af0d,
title = "Fourier-transforms with only real zeros",
author = "Charles Newman",
year = "1976",
language = "English",
volume = "61",
pages = "245--251",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "2",

}

TY - JOUR

T1 - Fourier-transforms with only real zeros

AU - Newman, Charles

PY - 1976

Y1 - 1976

M3 - Article

VL - 61

SP - 245

EP - 251

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 2

ER -